# SDR AALA2019120439060

- Difficulty date: November 23, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 19,457 hours, 7,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812638
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL SHIELD AT BS 500 AND S25R. REPLACED SHIELD PER AARD 51-00-05-1.
